Answer: No, a diuretic is something that cause your body to lose fluid. that means that the uric acid that exists in your blood reaches a higher concentration. this in turn leads to the situation where a saturation point is reached and the acid has to start crystallising, which leads to gout. there fore any thing that removes water from the system will increase the possibility of having gout. not drinking water will have the same effect.
Answer: A diuretic (dye-you RET-ick) is admnistered to stimulate the kidneys to increase the secretion of urine to rid the body of excess sodium and water. These medications are administered to treat hypertension and heart failure by reducing the amount of fluid circulating in the blood.
My source: I am a medical student studying to be a Medical Assistant.
Answer: Diuretics (For e.g. Thiazide) causes Hypokalemia. It will cause the potassium to be secreted in urine. Due to hypokalemia, there will be less insulin release (as both depend on each other). The less amount of insulin release cause the glucose level to rise in plasma, causing Hyperglycemia. As the glucose level rises, there will be more Triglycerides form, it will lead to LDL(low density lipoproteins) and Very Low Density Liporoteins- These are bad cholestrol-Causing Hyperlipidemia. Hope it helps.
Answer: Foods that contain natural diuretics are cranberries and cranberry juice, coffee and other beverages that contain caffeine, and apple cider vinegar. Apple cider vinegar also contains potassium, so it may help avoid potassium deficiency. Still, it should be used sparingly. Adding fruits and vegetables such as cucumbers, watermelon and others that contain a lot of water will also help increase urination.
Answer: most diuretics are potassium depleters therefore most people need potassium ... most likely if you are getting put on a diuretic then your doctor will do a baseline lab to check potassium level and then after a week or more of diuretic therapy they will check your potassium level again to decide if you need potassium and they should monitor your potassium periodically also kidney function because some diuretics are hard on the kidneys hope this helps
Answer: If you are taking hydrochlorothiazide (HCTZ), the diuretic, it may cause you to excrete potassium in the urine that must then be replaced in the diet to keep your blood levels normal.Often doctors will suggest you include a high-potassium food each day, such as a banana or a glass of orange juice, or potatoes. If this does not keep your potassium blood level normal, then you may be prescribed a potassium supplement. How much YOU need depends on YOUR blood test (because it depends on how much HCTZ you are on and what amount of potassium is normally present in your diet). Your doctor will adjust your potassium supplement based on monitored blood tests to keep your blood potassium level within normal range. You should not try to take an amount that you guess will work based on what someone else takes. This needs to be a prescription from your MD!
Answer: It has potassium ions... an ion is what fills the highest occupied energy level... if it were just potassium atoms, u would blow up when you eat bananas... once the potassium bonds with another element it becomes stable
Answer: A diuretic is any drug that elevates the rate of bodily urine excretion (diuresis). There are several categories of diuretics. All diuretics increase the excretion of water from the body, although each class of diuretic does so in a distinct way.Fore more information, click this wikipedia link: http://en.wikipedia.org/wiki/Diuretics Helps to get rid of fluid build up & also helps with <a class="inlink_gtb" href="http://arthritis.answers.com" title="arthritis">arthritis</a>